# SDR 98ZZZX1857

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621KE
- Make and model: Beech G18S
- Aircraft serial: BA556
- Engine: Pwa R985AN14B
- System (JASC): 8110 · Power Recovery Turbine
- Part: Gear
- Part number: 8797
- Condition: Failed
- Location: Charger Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERCHARER DRIVE GEAR FAILED.  CAUSE UNKNOWN.
